Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 30, NWS North Platte, NE

May 15, 20156 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 15, 2015, 8:45 PM MDT for 6 counties in Nebraska. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2015, 8:45 PM MDT (02:45 UTC)
Expired
May 15, 2015, 9:30 PM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Arthur County, NE, Grant County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 98 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 8:50 PM MDTHAIL 26 Sw Roscoe, NE60 MPH WINDS REPORTED AS WELL
May 15, 9:10 PM MDTHAIL 16 E Arthur, NE
May 15, 9:16 PM MDTHAIL 1.5Roscoe, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 7:55 PM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 766 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
766 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1526 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

695 
WUUS53 KLBF 160245
SVRLBF
NEC005-075-091-101-111-117-160330-
/O.NEW.KLBF.SV.W.0030.150516T0245Z-150516T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM MDT FRI MAY 15 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  SOUTHEASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  WESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  EASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  WESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 930 PM MDT/1030 PM CDT/

* AT 843 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHWEST OF ARTHUR TO 7 MILES NORTH OF
  KEYSTONE TO 9 MILES SOUTH OF ROSCOE...AND MOVING NORTHEAST AT 40
  MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  BROGANVILLE...SAND PUDDIN LAKE...THREE MILE LAKE...BUCKTAIL LAKE...
  GREEN LAKE...NEVENS...LENA...BUCKTAIL...BIG BALD HILL...CALORA...
  COGILL LAKE...DIAMOND BAR LAKE...FLATTS...SAND BEACH LAKE...SCHNICK
  LAKE...BIG LAMUNYON FLATS AND EAST CODY LAKE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 127 AND 143.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 172 AND 173.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 90 AND 138.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 137 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

LAT...LON 4164 10192 4205 10127 4167 10099 4127 10111
      4100 10164 4100 10169 4126 10173
TIME...MOT...LOC 0245Z 230DEG 33KT 4168 10174 4133 10154
          4102 10162

HAIL...1.25IN
WIND...70MPH

$$
BUTTLER
1 follow-up statement
753 
WWUS53 KLBF 160258
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM MDT FRI MAY 15 2015

NEC005-075-091-101-111-117-160330-
/O.CON.KLBF.SV.W.0030.000000T0000Z-150516T0330Z/
GRANT NE-HOOKER NE-KEITH NE-LINCOLN NE-MCPHERSON NE-ARTHUR NE-
858 PM MDT FRI MAY 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARTHUR...
WESTERN MCPHERSON...NORTHWESTERN LINCOLN...EASTERN KEITH...WESTERN
HOOKER AND SOUTHEASTERN GRANT COUNTIES UNTIL 930 PM MDT/1030 PM
CDT/...

AT 857 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF ARTHUR TO 15 MILES NORTHEAST OF
KEYSTONE TO 6 MILES SOUTHEAST OF ROSCOE...AND MOVING NORTHEAST AT 40
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BUCKTAIL LAKE...THREE MILE LAKE...GREEN LAKE...NEVENS...BUCKTAIL...
LENA...BIG BALD HILL...CALORA...COGILL LAKE...DIAMOND BAR LAKE...
FLATTS...SAND BEACH LAKE...SCHNICK LAKE...BIG LAMUNYON FLATS AND EAST
CODY LAKE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 128 AND 141.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 172 AND 173.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 90 AND 138.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 137 AND 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

&&

LAT...LON 4164 10192 4205 10127 4167 10099 4127 10111
      4100 10164 4100 10169 4126 10173
TIME...MOT...LOC 0258Z 230DEG 33KT 4176 10162 4141 10142
          4110 10150

HAIL...1.75IN
WIND...70MPH

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 5:34 PM MDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 15, 5:34 PM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT FRI MAY 15 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 341 PM CDT FRI MAY 15 2015

LARGE SCALE TROUGHING ACROSS THE WESTERN CONUS WILL KEEP THE
WEATHER PATTERN ACTIVE THE NEXT COUPLE OF DAYS. SEVERE
THUNDERSTORMS AND LOCALIZED HEAVY RAIN WILL BE THE CONCERN.

A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR PORTIONS OF WESTERN
NEBRASKA THROUGH MID EVENING. SURFACE LOW PRESSURE WILL TRACK
EAST ACROSS FAR SOUTHWEST NEBRASKA THIS EVENING. BACKED LOW LEVEL
EAST TO SOUTHEAST WINDS TO THE NORTH OF THE SURFACE LOW ACROSS
WESTERN NEBRASKA WILL SET THE STAGE FOR POSSIBLE ROTATING
SUPERCELLS. SOME TORNADO POTENTIAL...ESPECIALLY ALONG A WARM
FRONTAL BOUNDARY THAT EXTENDS FROM ARTHUR COUNTY...EAST SOUTHEAST
ACROSS NORTHERN LINCOLN COUNTY. HODOGRAPHS NICELY CURVED THROUGH
THIS AREA...WITH PRETTY HIGH 0 TO 3 KM HELICITY VALUES THROUGH
THE EVENING. SPLITTING SUPERCELLS POSSIBLE WITHIN THIS
ZONE...WITH THE RIGHT MOVING CELL DOMINATE. LATER TONIGHT SEVERE
THREAT DECREASES...AS STORMS CONGEAL INTO A SMALL MCS OR CLUSTER
AS THEY MOVE NORTHEAST AND EXIT THE FORECAST AREA.

STRONG LARGE SCALE FORCING ARRIVES MIDDAY SATURDAY ACROSS THE
AREA...AS THE LONG WAVE TROUGH EMERGES ONTO THE PLAINS. EXPECT A
NORTH TO SOUTH FRONTAL BOUNDARY...ROUGHLY ALONG HIGHWAY 83 TO BE
THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON
AND EVENING. FRONT WILL BE NEARLY STATIONARY FOR A TIME INTO THE
EVENING HOURS DUE TO NEARLY MERIDIONAL FLOW...SO SOME TRAINING OF
THUNDERSTORMS MAY OCCUR ALONG THE HIGHWAY 83 CORRIDOR INTO THE
EARLY EVENING BEFORE THE FRONT BEGINS TO MOVE EAST. THIS POSES A
THREAT FOR HEAVY RAINFALL IN SPOTS. AS FAR AS SEVERE...SOME
STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS...BUT TORNADO
THREAT QUITE LIMITED DUE TO LITTLE TURNING IN THE WINDS WITH
HEIGHT.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 341 PM CDT FRI MAY 15 2015

WEAK COLD FRONT WILL BE SLOWLY SLIDING EAST ACROSS THE AREA
SATURDAY NIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY ALONG AND
AHEAD OF THE FRONT. SOME STRONG THUNDERSTORMS AND EVEN COULD BE
SOME SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING FROM SATURDAY
LATER AFTERNOON. INITIALLY CAPE OF 1500 J/KG AND 35 TO 40 KTS OF
SHEAR WILL CONTINUE THE SEVERE THREAT...HOWEVER AFTER MIDNIGHT
THE SEVERE THREAT BECOMES ELEVATED AND IS DIMINISHES. ONE OTHER
CONCERN WILL BE HEAVY RAINFALL. THE STORMS WILL LIFT NORTH AHEAD
OF THE BOUNDARY AND COULD TRAIN.

THE UPPER LEVEL LOW WILL LIFT INTO THE DAKOTAS BY SUNDAY AS THE
COLD FRONT PUSHES EAST. WRAP AROUND MOISTURE WILL BRING A CHANCE
FOR SHOWERS AND EVEN SOME THUNDER ACROSS THE NORTHERN HALF OF THE
CWA. BY LATE IN THE DAY A SECONDARY COLD PUSH WILL MOVE INTO THE
AREA. LARGE TEMP RANGE FOR THE AFTERNOON FROM NW /UPPER 50S/ TO
THE SE /LOWER 70S/ ACROSS THE CWA.

MONDAY WILL BE DRY WITH COLD AIR IN PLACE...HIGHS IN THE MID 50S
TO LOWER 60S. BY MONDAY NIGHT THE NEXT DISTURBANCE WILL PUSH
ACROSS THE ROCKIES AND INTO THE WESTERN HIGH PLAINS. SHOWERS MAY
REACH INTO THE FAR WESTERN ZONES OVERNIGHT INTO EARLY TUESDAY.
BETTER CHANCE ARRIVES WITH THE MAIN UPPER LEVEL LOW WHICH EJECTS
ACROSS THE ROCKIES TUESDAY NIGHT INTO WEDNESDAY. COOL AIR MASS
MOVES INTO THE REGION AND WILL COMBINE WITH CLOUDS AND SHOWERS TO
HOLD TEMPS DOWN...HIGHS STRUGGLE INTO THE MID AND UPPER 50S.
TEMPS OVERNIGHT COULD BE CHILLY WITH UPPER 30S TO LOWER 40S. IF
THERE IS A BREAK IN THE CLOUDS SOME MID 30S COULD BE POSSIBLE IN
FAVORED COOL SPOTS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 635 PM CDT FRI MAY 15 2015

FOR THE KLBF TERMINAL...THUNDERSTORMS ARE POSSIBLE THROUGH 04Z
THIS EVENING WITH SMALL HAIL POSSIBLE. CIGS WILL RANGE FROM 3500
TO 5000 FT AGL. SOME MVFR CIGS ARE POSSIBLE OVERNIGHT WITH CIGS
AROUND 1500 FT AGL. CIGS WILL INCREASE TO 5000 FT AGL MID MORNING
SATURDAY WITH A SECOND THREAT FOR THUNDERSTORMS AFTER 21Z
SATURDAY. FOR THE KVTN TERMINAL...BROKEN CIGS OF 3000 TO 3500 FT
AGL ARE EXPECTED THIS EVENING WITH A THREAT FOR THUNDERSTORMS FROM
02Z THOUGH 06Z THIS EVENING. SOME GUSTS UP TO 45 KTS ARE POSSIBLE
WITH VISBYS AS LOW AS 2SM WITH STRONGER STORMS. CIGS WILL FALL
DOWN TO 1500 FT AGL OVERNIGHT...THEN INCREASE TO 10000 FT AGL LATE
SATURDAY MORNING.

&&

.HYDROLOGY...
ISSUED AT 341 PM CDT FRI MAY 15 2015

FLOODING CONTINUES ACROSS PORTIONS OF THE SOUTH PLATTE AND PLATTE
RIVER. ROSCOE IS ABOVE FLOOD STAGE AND WILL CONTINUE TO RISE TO
NEAR 11.4 FEET SATURDAY NIGHT INTO SUNDAY MORNING. FURTHER
DOWNSTREAM AT THE NORTH PLATTE GAGE...THE RIVER IS CURRENTLY
BELOW FLOOD STAGE BUT CONTINUES TO RISE. THE LATEST GAGE HEIGHT IS
11.8 FEET AND WILL RISE TO NEAR THE FLOOD STAGE OF 13.0 FEET
SUNDAY EVENING. CONTINUING DOWN STREAM...THE BRADY GAGE HAS JUST
REACHED FLOOD STAGE AT 7.5 FEET. THE PLATTE RIVER HERE WILL CREST
NEAR 8.5 FEET MONDAY NIGHT. RAINFALL WITHIN THE RIVER BASIN IS
LIKELY...HOWEVER NOT EXPECTING THIS TO CAUSE A SIGNIFICANT CHANGE
IN THE RIVER LEVEL FORECASTS. THE RIVER LEVELS WILL BE CRESTING
OVER THE NEXT FEW DAYS...HOWEVER FLOODING CONCERNS CONTINUE NEXT
WEEK AS THE RIVER LEVEL WILL SLOWLY DROP.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...MASEK
AVIATION...CLB
HYDROLOGY...MASEK
Hazardous weather outlook, May 15, 3:03 PM MDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
403 PM CDT FRI MAY 15 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-162115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
403 PM CDT FRI MAY 15 2015 /303 PM MDT FRI MAY 15 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING.
PRIMARILY ACROSS WESTERN NEBRASKA...ALONG AND WEST OF HIGHWAY 83.
STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

FLOODING IS EXPECTED ALONG THE SOUTH PLATTE RIVER THIS WEEKEND.
REFER TO THE LATEST FORECASTS AND STATEMENTS FOR DETAILS.

SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY. THE MAIN CONCERN WITH
THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN
MAY ALSO ACCOMPANY SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF
WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING...
AND POSSIBLY AGAIN SATURDAY.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, May 15, 8:21 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
921 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             5 W GRANT               40.84N 101.82W
05/15/2015  E1.00 INCH       PERKINS            NE   PUBLIC

&&

SNIVELY
Local storm report, May 15, 8:27 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HEAVY RAIN       LAKESIDE                42.06N 102.46W
05/15/2015  M1.40 INCH       SHERIDAN           NE   PUBLIC

            STORM TOTAL RAINFALL

&&

SNIVELY
Local storm report, May 15, 8:29 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     HAIL             8 N GRANT               40.96N 101.73W
05/15/2015  M1.75 INCH       PERKINS            NE   TRAINED SPOTTER

&&

SNIVELY
Local storm report, May 15, 8:36 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     25 N ELLSWORTH          42.42N 102.29W
05/15/2015  E60 MPH          SHERIDAN           NE   PUBLIC

            ESTIMATED 50 TO 60 MPH WINDS

0900 PM     HAIL             NW ELLSWORTH            42.06N 102.29W
05/15/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

            ESTIMATED TIME OF 900PM CDT

&&

SNIVELY
Local storm report, May 15, 8:40 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     TSTM WND GST     2 N OGALLALA            41.16N 101.72W
05/15/2015  E70 MPH          KEITH              NE   STORM CHASER

            ESTIMATED WIND SPEEDS OF 60 TO 70 MPH

&&

SNIVELY
Local storm report, May 15, 8:43 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             1 SSE OGALLALA          41.12N 101.71W
05/15/2015  M1.75 INCH       KEITH              NE   STORM CHASER

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 6:00 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan45 min
May 15, 6:16 PM MDTSevere Thunderstorm WarningLBFGarden44 min
May 15, 6:47 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan43 min
May 15, 7:18 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith42 min
May 15, 7:20 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan40 min
May 15, 7:20 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan40 min
May 15, 7:21 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins39 min
May 15, 7:40 PM MDTTornado Warning Tornado observedLBFCherry, Sheridan35 min
May 15, 7:54 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Keith51 min
May 15, 7:58 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan47 min
May 15, 8:01 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Perkins44 min
May 15, 8:38 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan52 min
May 15, 9:12 PM MDTTornado Warning Tornado observedLBFCherry, Sheridan33 min
May 15, 9:21 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Thomas39 min
May 15, 9:30 PM MDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker, Keith, McPherson45 min
May 15, 10:18 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker42 min
May 16, 5:18 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.